| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that after intraocular lens (iol) implantation, the patient experienced, night vision problems and halos.The lens was removed and replaced with a monofocal lens in secondary procedure.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).